# SDR Q2SA20201116441

- Difficulty date: November 16, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 44,241 hours, 22,228 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED.  NEARING TOP OF DESCENT, MASTER CAUTION HYD ILLUMINATED.  ENGINE 1 HYD PRESS BEGUN FLICKERING.  HYD PRESS REMAINED AT 3000 PSI ON DISPLAY.  RAN QRH FOR SYSTEM AND RETRACTED GEAR MANUALLY.  LAL R & R NR 1 ENGINE EDP, IAW FOR B737 AMM 29-11-11-000-801.  NO LEAKS NOTED.
